# SDR UPS06847570

- Difficulty date: July 10, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- Aircraft time: 73,553 hours, 28,643 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Bs 1766
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1-3 AFT MAIN CABIN RT SIDE OF APB CRACKED AT RBL 30-33 AND FROM RBL 36-40 APPROX 60 INCHES ABOVE FLOOR LINE.  CUT OUT CRACKED AREA IAW SRM 53-2-5 FIG 14A.  FABRICATED AND INSTALLED -25 AND -27 DOUBLER, -9, -11 AND -19 FILLER IAW SRM 53-2-5 FIG 14A, 51-1-20D AND SRM 51-1-21.
